U.S. doctors online nowAsk doctors free
Albany, GA
A 23-year-old male asked:

I have adhd, bipolar, schizophrenia and ptsd. i take 200mg of seroquel (quetiapine) to sleep but gained weight i used to weigh 164 now 230 are other meds to sleep?

2 doctor answers3 doctors weighed in
Dr. Donald Jacobson
A Verified Doctoranswered
A US doctor answeredLearn more
Prazosin: You can add in prazosin for your ptsd. This will help with nightmares. Then you can pretty much select the antipsychotic medication of your choice and should be able to get a good nights sleep. Discuss this option with your psychiatrist and discuss with him or her what they think would be the best alternative antipsychotic for you. Best wishes.
Dr. Patrick Tapia
Psychiatry 13 years experience
Yes: You may benefit from a consideration of more gentle choices for sleep as well as implementation of appropriate sleep hygiene. It can be challenging to get sleep in the context of the diagnoses that you have and there would need to be a careful consideration of a medication that would keep your symptoms in control. Talk to a psychiatrist soon to get this resolved!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 2, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.